# SDR ASAA2016091918076

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,929 hours, 1,615 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCHING FROM GROUND TO APU POWER, SATCOM LOCKED UP.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
